It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-16-2004, 07:18 PM   #1
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Hello Dipity

Dipity, I have truly been feeling better. My energy level is almost back to "normal".

I do have a concern...the other day I totally forgot to take my Loestrin (I was about 4 hours late) when that spacey feeling suddenly crept up. Shortly after I popped my pill the feeling subsided........my concern now is what is going to happen during the week that I'm not taking any hormones (which will be next week).

I already have a call in to my endocrinologist to discuss my concerns. I just don't think that I can be without any hormones for 7 straight days. Why can't I take the Loestrin continually, like I did with the Vivelle (estrogen patch) and Prometrium??? Although my cycle has been irregular (late, early, heavy, light), I was still having monthly periods while taking the Vivelle & Prometrium continuously.

Just thought that I'd run this by you and maybe someone else who might be on continous bcp (if there is such a thing).

Since I'm beginning to feel soooooo much better, you can understand my concerns.


Thanks as always!

 
Old 08-17-2004, 02:14 PM   #2
Junior Member
 
Join Date: Jun 2003
Posts: 37
dipity200 HB User
Re: Hello Dipity

Hi Hopefully,

I'm so glad you're doing so well. That's great and thanks for writing.

Yes you can take them continuously. There is a pill called Seasonale where you take the pills for 3 months straight which has been approved and is on the market. I 've also taken them that way as well.

When you first start it's easy to get symptoms back quickly. As time goes on though this will happen less and less, unless you go off of them for months. You might get symptoms during your week off. I'm a big baby. The MINUTE I feel symptoms I go right back on. That's why I said 3-4 days off. I never take the full 7 days.

Let us know what the doc says.

Cheers,
Dip

 
Sponsors Lightbulb
   
Old 08-17-2004, 04:38 PM   #3
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Re: Hello Dipity

Hello Dipity, I missed the call back from the nurse yesterday, and so far no reply today. Hmmm....... I know that my doctor is in clinic today...she practices at a medical university/hospital so sometimes she's in the office or in the classroom. They are usually prompt about replying, so this is totally out of the norm...Of course I will contact them first thing in the morning.

It's good to hear that as time goes on I'll have less and less symptoms returning during week 4. I really was hoping that this would be the case.

I'll let you know the outcome tomorrow afternoon.

 
Old 08-18-2004, 04:03 PM   #4
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Re: Hello Dipity

Dipity, praise God, the doctor raised my dosage and put me on the continual 21 day pack. I'll let you know how I feel with the higher dose. I haven't taken anything today, and so far the only thing I feel is sleepy.

How are you doing?

 
Old 08-18-2004, 05:41 PM   #5
Junior Member
 
Join Date: Jun 2003
Posts: 37
dipity200 HB User
Re: Hello Dipity

Wow that's great!! I'm assuming it's the 1.5/30 dosage. I'm so glad this is all working out.



I'm doing very well thanks. Feeling good. Been very, very busy.

Let me know how it goes.

Take care,
Dip

 
Old 08-18-2004, 06:03 PM   #6
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Re: Hello Dipity

Yeah, I think it's the 1.5/30. School has started so I understand about being extremely busy. I'll continue to keep you posted.

 
Old 08-20-2004, 03:02 PM   #7
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Re: Hello Dipity

Dipity, are you taking the name brand or generic Loestrin (Microgest)

I just had to give you this update. I took my last Loestrin in Tues. Aug. 17...I did okay for a few days. On Wed. I felt extremely tired. Thursday I was ready to call it a night at about 7:30 p.m. Today, Friday, I work up exhausted, my left knee was throbbing and swollen, and then as the day progressed that spacey feeling crept back....Needless to say I took the Microgest 1.5/30 at lunch time.

I was trying not take the Microgest until Sunday, but I knew my symptoms were returning when I started feeling fatigued an especially when my knee started hurting this morning. When I first began taking hormones one of the first thing to improve with my health was my knee. That persistent pain, and swelling subsided almost instantly. So when my knee started throbbing this morning I knew it was time to take the Microgest. It's now about 5:21 p.m. and that spacey feeling is now drifting away....

How are you doing?

 
Old 08-20-2004, 05:07 PM   #8
Junior Member
 
Join Date: Jun 2003
Posts: 37
dipity200 HB User
Re: Hello Dipity

Hopefully,

Isn't that amazing? The symptoms go away SO fast when you start back up. I don't think though that after awhile the symptoms will come back so fast when you go on the placebos. That does get better. However, it's VERY gradual, almost not noticable. Also, I don't even go the whole 7 as I said before. I do exactly what you did. I start to feel stuff creeping back in and I'm out-a-there.

To answer your question, I'm on the Microgestin 1.5/30.

I'm glad you're feeling better so soon.

I'm doing very well. Enjoying summer.

Take care and keep updating. It's so nice to see help for this horrible time.

Dip

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hello To All The New People cmpgirl Pain Management 8 05-07-2008 06:10 AM
Hello all kkmom2 Back Problems 4 02-24-2008 04:19 PM
hello my friends hello! Yossarian22 Addiction & Recovery 24 12-21-2007 01:44 PM
Hello everyone!! Good news and bad news!!! It has been a while since I posted here!! skych Addiction & Recovery 6 10-28-2007 10:51 AM
When the past says hello to you Fabat40 Relationship Health 6 09-05-2006 11:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (71), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), CrazyLife414 (8)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!